# SDR SIMA20220731001

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500885
- Aircraft time: 40,305 hours, 35,736 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Apu
- Condition: Fumes
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUME SMELL ON TAKEOFF. PACKS WERE RUNNING ON APU BLEED UNTIL AFTER T/O CHECK LIST. FUMES SLOWLY SUBSIDED THOUGH OUT FLIGHT. NO SMELL NOTICED ON TAXI OUT WHILE IN SAME PACK/BLEED CONFIGURATION. EMEREGNCY NOT DECLARED "TRANSFERRED TO NRWC 900-ORD-05856"-C/A-PERFORMED ETN-EM-72-034. TRANSFERRED FROM NRWC 900-ORD-05856. REF NRWC#S 900-ORD-05857, 05858, 05859, AND 05860 FOR INSPECTIONS AND FIM TASKS. NO DEFECTS NOTED. NO ODOR, NO SMOKE.
